# SDR DHL2004753503

- Difficulty date: January 8, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 54,738 hours, 29,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FWD ENTRY DOOR (L1) LWR HINGE CUTOUT CRACKED NDT VERIFIED BS 310.  REMOVED FASTENERS PER ACCESS AT FWD ENTRY DOOR LOWER HINGE IAW B-727 SRM 51-30-2.  CUT OUT DAMAGE AREA DIM APPROX 1 INCH X BY .375 INCH IAW S/B 727-53-0198.  PART MADE FROM P/N 301 .5 INCH HD, .063 INCH DIM APPROX 17 INCH BY 6.5 INCH IAW S/B 727-53-0198.  TREATED BARE METAL AROUND CUTOUT LOWER HINGE FWD ENTRY DOOR AND PRIMED PART REPAIR IAW B-727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR AT FWD ENTRY DOOR LOWER CUT OUT IAW S/B 727-53-0198.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 727-53-0198](https://openairdocs.org/service-documents/boeing/sb-727-53-0198.md). Cited as "S/B 727-53-0198"
